# SDR UPS06M46694

- Difficulty date: January 23, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT HOLE 36L EXISTING BUSHING FOUND WITH CORROSION.  REPAIR SLEEVE BUSING REMOVED.  CORROSION AT BORE REMOVED.  BOTTOM BLEND OUT 0.075 DEEP, BEARING/SIDEWALL REMAINING 0.065" EXCEEDED LIMITS.  DVI CARRIED OUT NO CORROSION FOUND.  BORE SMOOTHENED.  FAB AND PROTECTED REPAIR SLEEVE BUSHING.  SEALANT APPLIED AND PRIMER PAINTED.  REPAIR CARRIED OUT AT BARE NUT BORE NR 36L IS ACCEPTABLE IAW EN1048-06.
